# SDR VNAA0308004

- Difficulty date: August 7, 2003
- Submitted: August 13, 2003
- Operation: Air carrier
- Aircraft: N471PS
- Make and model: Dorner DO328100
- Aircraft serial: 3007
- Aircraft time: 19,624 hours, 23,414 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3140 · Central Computers
- Part: Dau
- Part number: 7013348937
- Part serial: 95040323
- Condition: Failed
- Location: Nr 2
- Part time: 4,373 hours, 3,664 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN FLIGHT, THE PROXY SYSTEM AND THEN THE NR 2 DATA ACQUISITION UNIT FAILED.  FLIGHT 4069 THEN RETURNED TO PIT.  MAINTENANCE THEN INSPECTED AND REPLACED THE NR 2 DATA ACQUISITION UNIT IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 31-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
